# SDR 2DYA2018082017001

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 67,172 hours, 29,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE IN THE MAIN CABIN.  REMOVED AND REPLACED THE BATTERY PACKS M732, M1210, M739,M734 AND TESTED GOOD IAW AMM 33-51-07.
